Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
153 Doctors are Online

On azithral for cold and throat issues. What can help get rid of the rigidness in stomach?

hi, i have had a terrible throat and cold for a few days which also resulted in a fever . i took an antibiotic azithral and my throat is better but the cold is still bad and my head is terribly cloudy. my stomach also feels a little rigid (don t know if its related).not hungry at all, just eating out of habit. any suggestions would be great.
Asked On : Sat, 6 Oct 2012
Answers:  1 Views:  176
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Cardiologist 's  Response
Fever, sore throat and cold - all are very likely from a viral infection.
The fever goes first; cold later.
Tiredness, cough, loss of appetite are all aftereffects and generally disappear in a few days.
If they persist, or if fever comes back, you need investigations.
It looks like post-influenzal asthenia - you will be OK / it is a question of time
Force yourself to eat - after all you need the strength - to bounce back. You will be OK in a few days
Good luck
Answered: Sat, 6 Oct 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor